# SDR BJNA981102

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hub
- Part number: 817401
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

HIT DEER ON LEFT ENGINE NACELLE DURING TAKEOFF ROLL (AT V1).  REMOVED AND REPLACED NOSE COWL ASSY, NOSE BULLET ASSY PER PWMM 72-000-23.  REMOVED AND REPLACED C1 FAN ASSY PER PWMM 72-30-0, PEFORMED TEST I AND G.  REFERENCE GE ON WING SUPPORT SERVICE WORK ORDER UH0486, ALL SYSTEMS CHECK NORMAL.  (X)
